# SDR 96ZZZM1021

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- Engine: Garrtt TPE33112UHR
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 31033336
- Condition: Failed
- Location: Rt Gearbox
- Part time: 5,922 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER LANDING AT ROW, THE CHIP DETECTOR LIGHT CAME ON.  THE PILOT COMPLETED A NORMAL SHUTDOWN WITH NO FURTHER INDICATIONS.  AFTER INSPECTING THE CHIP DETECTOR, IT WAS DETERMINED A FAILURE HAD TAKEN PLACE IN THE GEARBOX.  AFTER INSPECTING THE GEARBOX, IT WAS FOUND THAT THE MAIN COMPRESSOR BEARING HAD FAILED.  THE BEARING WAS REPLACED AND THE ENGINE REASSEMBLED.  ENGINE GROUND RUNS AND TEST FLIGHTS CHECKED OK AND AIRCRAFT WAS RETURNED TO SERVICE.
